# SDR 2022F00144

- Difficulty date: March 30, 2021
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: XAURM
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 55,514 hours, 71,063 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Fire
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INDICATION LOWER CARGO FIRE FOR ONE MINUTE.
